# SDR AALA202011159012

- Difficulty date: November 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 40,121 hours, 14,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Encoder
- Part number: Z043H000351A
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  CHECK DOOR PRESSURE DOOR 2R.  SERVICED 2R DOOR. FOUND DECODER ENCODER UNIT INOPERATIVE.  REPLACED DECODER ENCODER UNIT, NO HELP.  REMOVED AND REPLACED R2 DOOR SLIDE BOTTLE (AALA202011169014), PER AMM 25-62-49.
